A Borda measure for social choice functions
Michel Le Breton and
Michel Truchon
Mathematical Social Sciences, 1997, vol. 34, issue 3, 249-272
Date: 1997
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (5)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-4896(97)00016-4
Full text for ScienceDirect subscribers only
Related works:
Working Paper: A Borda Measure for Social Choice Functions (1997) 
Working Paper: A Borda Measure for Social Choice Functions (1996)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:34:y:1997:i:3:p:249-272
Access Statistics for this article
Mathematical Social Sciences is currently edited by J.-F. Laslier
More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().